Pacific Journal of Mathematics

Norms of random matrices.

G. Bennett, V. Goodman, and C. M. Newman

Article information

Source
Pacific J. Math. Volume 59, Number 2 (1975), 359-365.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102905342

Zentralblatt MATH identifier
0325.47018

Mathematical Reviews number (MathSciNet)
MR0393085

Subjects
Primary: 15A51
Secondary: 47B99: None of the above, but in this section

Citation

Bennett, G.; Goodman, V.; Newman, C. M. Norms of random matrices. Pacific J. Math. 59 (1975), no. 2, 359--365. http://projecteuclid.org/euclid.pjm/1102905342.


Export citation

References

  • [1] G. Bennett, Some ideals of operators on Hubert space, to appear in Studa Math.
  • [2] S. N. Bernstein, The Theory of Probability, Gostekhizdat, 1946.
  • [3] A. Grothendieck, Resume de la theorie metrique des produits tensoriels topologi- ques, Boletin Soc. Mat. Sao Paulo 8 (1956), 1-79.
  • [4] S. Kwapien, Some remarks on (p, ^-absolutely summing operators in /p spaces, Studia Math. 29 (1968), 327-337.
  • [5] W. Orlicz, Uber unbedingte Konvergenz in Funktionenraumen, II. StudiaMath. 4 (1933), 41-47.
  • [6] A. Pefczynski, A characterization of Hilbert-Schmidt operators, Studia Math. 28 (1967), 355-360.
  • [7] A. Pietsch, Absolut p-summierende Abiildungen in normierten Raumen, Studia Math. 28 (1967), 333-353.
  • [8] A. Pietsch und H. Triebel, Interpolationstheorie fur Banachideale von beschrankten linearen Operatoren, Studia Math. 31 (1968), 95-109.
  • [9] W. Richter, Refinement of an inequality of S. N. Bernstein, Vestnik Leningrad Univ. 1 (1959), 24-29.
  • [10] A. Sobczyk, Projections in Minkowski and Banach spaces, Duke Math. J. 8 (1941), 78-106.